# SDR ASOA06160

- Difficulty date: February 7, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Burned Out
- Location: Cabin
- Component: Emergency Light, Bruce
- Component part number: BC10020002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE CEILING EMERGENCY LIGHT, FOURTH FROM THE FRONT, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE CEILING EMERGENCY LIGHT.  FOURTH FROM THE FRONT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
